# SDR 95ZZZW596

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND CORROSION IN AFT CARGO BIN, ON LEG OF STRINGER 29L, AROUND TWO HI-LOCKS, FS 990.  REPAIRED PER ARA 9054.
